Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum to: ``On generating infinitely many solutions of the Diophantine equation $ A\sp{6}+B\sp{6}+C\sp{6}=D\sp{6}+E\sp{6}+F\sp{6}$'' (Math. Comp. 24 (1970), 453-454) by Simcha Brudno

Author: Daniel Shanks
Journal: Math. Comp. 25 (1971), 409
MSC: Primary 65A05; Secondary 10B15
Original Article: Math. Comp. 24 (1970), 453-454.
MathSciNet review: 0400638
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 10B15

Retrieve articles in all journals with MSC: 65A05, 10B15

Additional Information

Article copyright: © Copyright 1971 American Mathematical Society